MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRX-495
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Seroma (2069); Fluid Discharge (2686)
Date of Event 01/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Health effect - impact code: f2203.A review of the device history record has been completed.No deviations or non-conformances noted.Photo analysis: visual analysis of the photographs identified: rupture: no observed openings in the device.Visibility/palpability: unable to confirm as it is a medical event not related to the device.Drainage: unable to confirm as it is a medical event not related to the device.Lump/nodule: unable to confirm as it is a medical event not related to the device.Calcification: unable to confirm as it is a medical event not related to the device.Pain: unable to confirm as it is a medical event not related to the device.Cyst: unable to confirm as it is a medical event not related to the device.Seroma: unable to confirm as it is a medical event not related to the device.Anxiety-product/procedure: unable to confirm as it is a medical event not related to the device.It is not possible to determine the lot number or catalog through the photos provided.The events of "seroma-late" and "drainage" are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture; "perimplant fluid"; "filmy drainage" found at device explant.
 
Event or Problem Description
Healthcare professional reported left side rupture.Healthcare professional later reported a left side "deformity on the lateral portion of breast," "filmy drainage" and "slimy film across the implant," "a 5mm nodular density," "calcifications in both breasts," "left lateral breast pain," "periimplant fluid," "intracapsular rupture," "burning irritation left-sided breast," and "concern regarding implant recall." healthcare professional also reported "tiny cyst in left breast," which is not device related.Device has been explanted and replaced.
 
Event or Problem Description
Healthcare professional reported left side "visible deformity", "any creases".
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: no observed openings during analysis.Visibility/palpability: unable to observe as it is a medical event not related to the device.Drainage: unable to observe as it is a medical event not related to the device.Lump/nodule: unable to observe as it is a medical event not related to the device.Calcification: white calcification observed in the surface of the shell.Pain: unable to observe as it is a medical event not related to the device.Anxiety-product/procedure: unable to observe as it is a medical event not related to the device.Inflammation/irritation: unable to observe as it is a medical event not related to the device.Seroma-late: unable to observe as it is a medical event not related to the device.Cyst-ndr: not applicable as the event is not related to the device.Crease/folding of implant: no observed creases on the device.Additional observations: yellow particles observed in the surface of the shell.Observed deformation on the device.Observed wear abrasion on the device.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16526627
Report Number9617229-2023-03177
Device Sequence Number2644835
Product Code FTR
UDI-Device Identifier10888628008540
UDI-Public10888628008540
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/19/2020
Device Model NumberTRX-495
Device Catalogue NumberTRX-495
Device Lot Number2805809
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2023
Supplement Date Received by Manufacturer06/23/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale
Patient Weight68 KG